I started taking Humira at the end of December. Each time I take the next dose my entire body itches . Benadryl helps somewhat at night but I cannot take it during the day due to sleepiness.
Does Humira cause extreme itching?
Question posted by Arlenemerle on 31 Jan 2021
Last updated on 31 January 2021 by WildcatVet
Yes, it can cause pruritus (severe itching) as well as other skin conditions:
"Common (1% to 10% of users): Dermatitis, eczema, PRURITUS, cellulitis, urticaria, psoriasis, ecchymosis, increased bruising, purpura, erysipelas, cutaneous vasculitis, herpes zoster"
Yours sounds very severe and you'll want to report it to your health care provider for professional advice.
Best regards and I hope you're better quickly.
- Benadryl uses and safety info
- Benadryl prescribing info & package insert (for Health Professionals)
- Side effects of Benadryl (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.